# SDR RAIA00304118

- Difficulty date: April 20, 2003
- Submitted: April 26, 2003
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145
- Aircraft serial: 145112
- Aircraft time: 8,723 hours, 8,081 cycles
- System (JASC): 3242 · Brake
- Part: Shutoff Valve
- Part number: 38793500
- Part serial: 298
- Condition: Inoperative
- Location: Brake System
- Part time: 8,458 hours, 7,761 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

OUTBOARD BRAKE FAIL MESSAGE.  MAINTENANCE REMOVED AND REPLACED BRAKE SHUTOFF VALVE, OPS CHECK GOOD.
